# SDR ULXR201804050001

- Difficulty date: April 5, 2018
- Submitted: April 5, 2018
- Operation: General aviation
- Filed by: City of Los Angeles-General Services, repair station ULXR905L
- Aircraft: N303FD
- Make and model: Agusta AW139
- Aircraft serial: 41012
- Aircraft time: 1,732 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Delaminated
- Location: Tailboom
- Part time: 1,732 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR DELAMINATION ON THE TAILBOOM SKIN.
